# SDR FDEA201010023863

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 800183
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK PANEL 641DB CORROSION FOUND IN THE EXTERNAL SKIN AREA   THROUGHOUT. RH WING TANK PANEL 641 DB REMOVED AND REPLACED IAW AMM 28-11-01-4 REV. 98.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
